# SDR 96ZZZM199

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004953
- Condition: Failed
- Location: Flap System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - DURING CLIMB, THE FLAPS WOULD NOT FULLY RETRACT.  REMOVED AND REPLACED THE FLAP/SLAT ELECTRONICS UNIT (FSEU), MFG P/N 285T0049-53.  OPERATIONAL CHECK NORMAL.  (M)
